# SDR JJBA20220621033

- Difficulty date: June 21, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 38,512 hours, 25,164 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Beam
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OMEGA BEAM FOUND CRACKED (X3)  AT FR 21, FR 22. 3 REPAIR DOUBLES ON L/H CENTER FUSE 1 OMEGA BEAM, ON INBD FLANGE AT 21,22 &23
